Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Trying to conceive. Have PCOS, progesterone level low. Why is period dark red and sticky?

Hi, I am 28 years old and just married for six months. We are now TTC (trying to conceived). My period irregular (sometime 1 or 2 months late) and I just diagnosed with PCOS ( polycystic ovarian syndrome ). That s answer why I my period is irregular and my progesterone level is low (imbalance of hormones). Last month, I don t have my period and for this month, my period become sticky dark red-brown with small clots and only appear when I wiped. Is this a sign of pregnancy or any else? Thanks
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
It may be a sign of failed pregnancy OR it could be due to anovulatory bleeding which is common in PCOS. For conception you should take medicines to induce egg formation in consultation with your physician.
Take care,
Wish you good health.
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor